ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Characterisation of k-Variegated Graphs, k greater-than-or-equal-to 3

Javdekar, Medha (1980) Characterisation of k-Variegated Graphs, k greater-than-or-equal-to 3. In: Discrete Mathematics, 32 (3). pp. 263-270.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (426Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=MImg&_ima...

Abstract

A graph is said to be k-variegated if its vertex set can be partitioned into k equal parts such that each vertex is adjacent to exactly one vertex from every other part not containing it. Bednarek and Sanders [1] posed the problem of characterizing k-variegated graphs. V.N. Bhat-Nayak, S.A. Choudum and R.N. Naik [2] gave the characterization of 2-variegated graphs. In this paper we characterize k-variegated graphs for k greater-or-equal, slanted 3.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 28 May 2009 09:12
Last Modified: 19 Sep 2010 05:31
URI: http://eprints.iisc.ernet.in/id/eprint/20110

Actions (login required)

View Item View Item